# SDR SWIA200617630

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 10,247 hours, 8,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR STRIP ARE INOP.  REPLACED EMERGENCY LIGHT FLOOR POWER STRIP BETWEEN ROWS 2-5CD IAW CRJ AMM 33-50-00, OPERATIONAL CHECKS GOOD.
